# SDR ASOA01025

- Difficulty date: February 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR72
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012000
- Condition: Inoperative
- Location: Cabin
- Part time: 11,214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CREW REPORTED EMERGENCY LIGHTS CAME ON WHEN IN ''ARM'' POSITION EVEN IF THE GENERATOR IS ONLINE AND EXTERNAL POWER IS REMOVED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
